# SDR TSAA2011112372013

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N843KH
- Make and model: Saab SF340A
- Aircraft serial: 046
- Engine: Ge CT75A2
- Engine time: 31,963 hours, 35,392 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE RT ENGINE OIL WARNING LIGHT ILLUMINATED AT APPROX 90 KTS.  ABORTED TAKEOFF ROLL AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.  SERVICED NR2 ENGINE OIL QUANTITY.  ACFT RETURNED TO SERVICE.
